# SDR DALA2021072604197

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 15,856 hours, 1,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3504 -ATB- DUE TO LOUD NOISE AND VIBRATIONS REPORTED AROUND THE L1 DOOR. CORRECTIVE ACTION: FOUND THE AERODYNAMIC SEAL AT THE TOP OF DOOR PUSHED OUT. REPLACED THE L1 DOOR AERODYNAMIC SEAL.(7310081)
